# SDR AALA20181118004

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 5,520 hours, 2,128 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY ACCUMULATOR LOW 0 PSI. SERVICED L1 DOOR EMERGENCY ACCUMULATOR PER AMM 52-10-00.
